Rubicon

Panadol Paracetamol Tablets Pain Relief 500mg Advance 16sView full size image

Panadol Advance Tablets 12 For 9

16s × 12 × 1

 

Log in to buy

 
Product:Tablets
RSP:£1.59
POR:43.46%
Pack Size:16s
Product Code:406101
Retail EAN:5000347029462
Vat Rate:Standard
Brand:Panadol
  • With optizorb formulation
  • Fast absorption
  • Headache
  • Muscle pain
  • Aches & pain of colds & flu
  • Easy on the stomach

Product Marketing

What are they for?
Panadol Advance 500 mg Tablets are an effective pain reliever and fever reducer and are suitable for all ages from 10 years old:
Headache
Migraine
Tension headache
Rheumatic and muscle pain
Toothache
Period pain
Backache
Helps reduce temperature
Sore throat
Fever
Pain of mild arthritis
Aches and pains of colds and flu

Ingredients

Each Tablet contains Paracetamol 500 mg, Also contains a mixture of Sodium Methyl (E 219), Sodium Ethyl (E 215) and Sodium Propyl (E 217) Parahydroxybenzoates

Additional Information

  • Pack Type: Pack

Preparation and Usage

Please read right through the information on the outside and inside of this pack before you start using this medicine.
If you have any questions, or if there is anything you do not understand, ask your pharmacist.

How to take
Adults (including the elderly) and children aged 16 years and over: Swallow 1-2 tablets every 4 to 6 hours as needed. Do not take more than 8 tablets in 24 hours.
Children aged 10-15 years: Give 1 tablet every 4 to 6 hours as needed. Do not give more than 4 tablets in 24 hours.
Do not give for more than 3 days at a time.
Do not take more frequently than every 4 hours.
Do not give to children under 10 years.

Safety

TAKE SPECIAL CARE
Contains paracetamol. Do not take with any other paracetamol-containing products.
Ask your doctor before you take this medicine:
If you have liver or kidney disease, including alcoholic liver disease
If you have mild arthritis and need to take painkillers every day.

WARNINGS
Do not exceed the stated dose.
Immediate medical advice should be sought in the event of an overdose, even if you feel well, because of the risk of delayed, serious liver damage.
If your symptoms persist consult your doctor.

Keep out of the reach and sight of children.

Manufacturer’s Address

GlaxoSmithKline (UK) Trading Limited,
Brentford,
TW8 9GS,
U.K.

The image and product information have been prepared for illustration and information purposes only and may differ from that shown. Whilst Bestway/Batleys use reasonable endeavors to ensure that the product information presented is accurate and up to date it does not accept any liability for any information which may not be accurate, it is not a substitute for reading the product packaging or label prior to use. You should note that products and their ingredients are subject to change. If you do require precise ingredients or nutritional information you should consult the manufacturer, whose contact details will appear on the packaging or label. Where there is a link to a third party's website for further information on the product, please note that Bestway/Batleys have no control over and no liability for the contents of that website. Bestway/Batleys accept no liability or responsibility whatsoever for any other web sites which may be accessed through the Bestway/Batleys websites. Bestway and Batleys are reliant upon third parties for much of the information provided and reserve the right to change data, references and product specifications at any time. This data is supplied for personal use only. It may not be reproduced in any way whatsoever without Bestways/Batleys prior consent, nor without due acknowledgement.